# SDR DL72S981593

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545644
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT THE STRINGER 26L LAPSPLICE.  THE CORRODED AREA WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS           ACCOMPLISHED PER ER/A 365330-14, REV B.
